Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 18, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Dec 19, 2015, 2:40 AM CST for Outagamie County, Waupaca County, Winnebago County, Wisconsin. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Dec 19, 2015, 2:40 AM CST (08:40 UTC)
- Expired
- Dec 23, 2015, 8:59 AM CST
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Outagamie County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at New London (NEWW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.1 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
484
WGUS43 KGRB 190840
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
240 AM CST SAT DEC 19 2015
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC087-135-139-192340-
/O.NEW.KGRB.FL.W.0018.151219T0840Z-151220T0100Z/
/NEWW3.1.ER.151219T0700Z.151219T0700Z.151219T0700Z.NO/
240 AM CST SAT DEC 19 2015
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wolf River at New London.
* At 1:00 AM Saturday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* FORECAST...THE RIVER WILL rise to near 9.1 feet late this morning. the river
will FALL TO BELOW FLOOD STAGE BY after midnight this morning.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
kurimski9 follow-up statements
690
WGUS83 KGRB 191454
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
853 AM CST SAT DEC 19 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-200553-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151221T1800Z/
/NEWW3.1.ER.151219T0700Z.151219T1800Z.151221T0000Z.NO/
853 AM CST SAT DEC 19 2015
The Flood Warning continues for
The Wolf River at New London.
* until Monday afternoon...Or until the warning is cancelled.
* At 8:00 AM Saturday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$470
WGUS83 KGRB 200242
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
842 PM CST SAT DEC 19 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-201742-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151222T0000Z/
/NEWW3.1.ER.151219T0700Z.151220T0100Z.151221T0600Z.NO/
842 PM CST SAT DEC 19 2015
The Flood Warning continues for
The Wolf River at New London.
* until Monday evening...Or until the warning is cancelled.
* At 7:00 PM Saturday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
early Monday morning.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$375
WGUS83 KGRB 201537
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
937 AM CST SUN DEC 20 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-210637-
/O.CON.KGRB.FL.W.0018.000000T0000Z-151222T1200Z/
/NEWW3.1.ER.151219T0700Z.151220T1800Z.151221T1800Z.NO/
937 AM CST SUN DEC 20 2015
The Flood Warning continues for
The Wolf River at New London.
* until Tuesday morning...Or until the warning is cancelled.
* At 8:00 AM Sunday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$086
WGUS83 KGRB 210211
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CST SUN DEC 20 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-211711-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151222T1800Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151222T0000Z.NO/
811 PM CST SUN DEC 20 2015
The Flood Warning continues for
The Wolf River at New London.
* Until Tuesday afternoon...or until the warning is cancelled.
* At 7:00 PM Sunday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
Monday evening.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$133
WGUS83 KGRB 211642
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CST MON DEC 21 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-220742-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151224T0600Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151223T1200Z.NO/
1042 AM CST MON DEC 21 2015
The Flood Warning continues for
The Wolf River at New London.
* until late Wednesday night...Or until the warning is cancelled.
* At 9:00 AM Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$899
WGUS83 KGRB 220310
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CST MON DEC 21 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and Winnebago
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-221810-
/O.EXT.KGRB.FL.W.0018.000000T0000Z-151223T1200Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151222T1800Z.NO/
910 PM CST MON DEC 21 2015
The Flood Warning continues for
The Wolf River at New London.
* until Wednesday morning...Or until the warning is cancelled.
* At 8:00 PM Monday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow early afternoon.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$403
WGUS83 KGRB 221502
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
902 AM CST TUE DEC 22 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-115-135-230602-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-151225T1200Z/
/SHIW3.1.ER.151217T2111Z.151219T1339Z.151224T0600Z.NR/
902 AM CST TUE DEC 22 2015
The Flood Warning continues for
The Wolf River near Shiocton.
* until Friday morning...Or until the warning is cancelled.
* At 7:30 AM Tuesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
early Thursday morning.
* At 12.0 feet...Most flooding is confined to lowland and
agricultural land. The boat landing in Shiocton is flooded.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$999
WGUS83 KGRB 230230
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CST TUE DEC 22 2015
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-231730-
/O.CON.KGRB.FL.W.0018.000000T0000Z-151223T1800Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.151222T2100Z.NO/
830 PM CST TUE DEC 22 2015
The Flood Warning continues for
The Wolf River at New London.
* until Wednesday afternoon...Or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$365
WGUS83 KGRB 231459
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
859 AM CST WED DEC 23 2015
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC087-135-139-231529-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-151223T1800Z/
/NEWW3.1.ER.151219T0700Z.151221T0100Z.000000T0000Z.NO/
859 AM CST WED DEC 23 2015
The Flood Warning is cancelled for
The Wolf River at New London.
* At 8:00 AM Wednesday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...the river has fallen below flood stage at 8.9 feet.
* At 9.0 feet...There is minor urban flooding in the New London area
including Pfiefer park.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 18, 10:33 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Dec 18, 10:33 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1033 PM CST FRI DEC 18 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 237 PM CST FRI DEC 18 2015 ANOTHER DAY OF SEASONABLE TEMPERATURES SATURDAY...THEN READINGS WILL RETURN TO ABOVE NORMAL LEVELS AND REMAIN THERE THROUGH CHRISTMAS DAY. SOME LIGHT PRECIPITATION IS LIKELY LATE IN THE WEEKEND...AND AGAIN DURING THE MIDDLE OF NEXT WEEK. THE AMPLITUDE OF THE LARGE SCALE PATTERN WL DECREASE SOME DURING THE NEXT SEVERAL DAYS AS A BROAD LARGE-SCALE TROF SETS UP OVER THE WRN PLAINS. REAMPLIFICATION AND INCREASED SPLITTING OF THE FLOW WILL BEGIN LATE IN THE PERIOD...AND CONTINUE INTO THE CHRISTMAS HOLIDAY WEEKEND. DESPITE THE LARGE SCALE CHANGES...THE STREAM OF ENERGETIC SHORTWAVES CROSSING THE COUNTRY WILL CONTINUE. SEASONABLE TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY... THOUGH AFTER THE PROLONGED PERIOD OF ABOVE NORMAL READINGS IT WILL PROBABLY BE PERCEIVED BY MOST PEOPLE AS BEING RATHER CHILLY. THE COOL DOWN WILL BE SHORT-LIVED HOWEVER...AS THE LOSS OF LARGE SCALE AMPLITUDE ALLOWS MILDER PACIFIC AIR TO AGAIN SURGE ACROSS THE REGION...TAKING TEMPERATURES BACK TO CONSIDERABLY ABOVE NORMAL. THE SHRTWVS CROSSING THE REGION WL RESULT IN SEVERAL OPPORTUNITIES FOR PCPN. THEY SHOULD HAVE ACCESS TO SUFFICIENT MOISTURE TO BRING NEAR NORMAL AMNTS. THE POTENTIAL FOR ANOTHER ROUND OF SIG/HEAVY PCPN STILL LOOMS JUST BEYOND THE END OF THE FCST PERIOD. && .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 237 PM CST FRI DEC 18 2015 CLOUDS AND FLURRIES SHOULD SLOWLY DECREASE OVERNIGHT AS UPR HEIGHTS RISE AND RIDGING APPROACHES FROM THE PLAINS. DESPITE WLY SFC WINDS...THE TRAJECTORY OF THE FLOW ABOVE SFC WL BE MARGINAL TO BRING SOME LAKE CLDS TO THE AREAS NEAR THE UPPER MICHIGAN BORDER. SO...KEPT CLDS AND FLURRIES THE LONGEST IN THAT AREA. WINDS ARE NOT EXPECTED TO TOTALLY DIE OFF TNGT. THAT COMBINED WITH A LACK OF SNOW COVER ACROSS MUCH OF THE AREA WL BE WORKING AGAINST A SHARP DROP IN TEMPS TNGT. TRENDED THE FORECAST TOWARD A BLEND OF THE BIAS CORRECTED TEMPERATURE PRODUCTS...WHICH WERE PRIMARILY ON THE COOLER SIDE OF THE GUIDANCE ENVELOPE. QUIET WX IS EXPECTED SATURDAY AS SFC RIDGE CROSSES THE AREA. STAYED CLOSE TO A BLEND OF THE TOP PERFORMING GUIDANCE PRODUCTS FOR MAX TEMPS...WHICH WAS SIMILAR TO WHAT WE HAD IN THE PREVIOUS FORECAST. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 237 PM CST FRI DEC 18 2015 THE AMPLIFIED PATTERN OVER THE CONUS WILL TRANSITION INTO MORE OF A ZONAL FLOW TO START THE NEW WEEK...AND CONTINUE FOR MUCH OF THE WEEK...BEFORE TRANSITIONING BACK TO A MORE AMPLIFIED AFTER CHRISTMAS DAY AS A DEEP TROUGH DIGS OVER THE FOUR CORNERS REGION AND RIDGING BUILDS OVER THE EASTERN CONUS. SEVERAL PIECES OF ENERGY WILL PUSH ACROSS THE REGION THROUGH THE PERIOD IN THE W/SW FLOW...BRINGING CHANCES FOR PRECIP WITH THEM. TIMING AND PRECIP TYPE ISSUES WILL BE THE BIGGEST FORECAST CONCERNS...ESPECIALLY AS MODELS STILL REMAIN ON DIFFERENT PAGES ON MANY OF THE DETAILS WITH EACH SYSTEM. TEMPS WILL BE ABOVE NORMAL THROUGH MOST OF THE PERIOD...WITH THE COLD AIR BOTTLED UP IN NORTHERN CANADA. OTHER THAN MAYBE SOME FLURRIES OVER NORTHERN WI...DRY WEATHER IS EXPECTED ON SATURDAY NIGHT INTO SUNDAY AM AS SURFACE AND UPPER LEVEL RIDGING PUSH OVER THE GREAT LAKES REGION. A CHILLY NIGHT IS EXPECTED AS LOWS DROP INTO THE MIDDLE TEENS TO LOWER 20S...WHICH IS 5-10 DEGREES ABOVE NORMAL. THE DRY WEATHER LOOKS TO COME TO AN END SUNDAY AFTERNOON INTO SUNDAY NIGHT...AS MODELS SHOW A QUICK MOVING MID-LEVEL SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM ARRIVING SUNDAY NIGHT. MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT ON SPREADING PRECIP OVER THE AREA SUNDAY NIGHT...HOWEVER STILL REMAIN IN TWO CAMPS OVER HOW THE SYSTEM WILL PLAY OUT OF THE AREA. NAM/GFS STILL IN THE FASTER/WEAKER CAMP...WITH THE THE GEM/ECMWF STILL SLOWER/STRONGER. PRECIP TYPE WILL ALSO BE A CONCERN AS EACH MODEL DRAWS IN A DIFFERENT AMOUNT OF COLD AIR. THERE IS NOT MUCH COLD AIR TO WORK WITH...BUT THE NAM AND GEM...AND TO SOME DEGREE THE ECMWF...WOULD BRING JUST ENOUGH COLD AIR TO PRODUCE SOME ACCUMULATING SNOW (ESPECIALLY IN THE GEM SINCE THERE IS A LOT MORE QPF ON THE BACK SIDE OF THE SYSTEM). THE LOCATIONS OF THE ACCUMULATING SNOW IS STILL IN QUESTION AS WELL. OTHER MODELS KEEP THE BOUNDARY LAYER A LITTLE TOO WARM. STILL A LITTLE EARLY TO PICK SIDES...SO A BLEND WILL BE USED...WHICH FITS WELL WITH THE PREVIOUS FORECAST...WHICH KEEPS MAINLY RAIN FOR THE FOX VALLEY AND LAKESHORE. SLIGHTLY COLDER AIR AS YOU WORK NORTH SO WILL KEEP A MIX THERE...BUT THAT SHOULD BE FARTHER AWAY FROM THE HEAVIER PRECIP. TO ADD TO THE PRECIP TYPE ISSUE...SATURATION ISSUES WILL ALSO BE PRESENT. MODEL SOUNDING SHOW A LAYER OF DRY AIR IN THE MID-LEVELS WHICH COULD HINDER ICE CRYSTAL DEVELOPMENT...LEADING TO MORE DRIZZLE OR FREEZING DRIZZLE SUNDAY AND SUNDAY NIGHT. WILL HAVE A WINTRY MIX OF PRECIP IN THE GRIDS...INCLUDING FREEZING DRIZZLE...SNOW...AND EVEN SOME SLEET FOR THE NORTH...AND MAINLY RAIN OVER THE EAST. THERE WILL ALSO BE A CHANCE OF SOME LIGHT SNOW SHOWERS OVER NORTHERN WI FOR ANOTHER WEAK SURFACE LOW AND MID- LEVEL SHORTWAVE CROSSING INTO LAKE SUPERIOR. SUNDAY COULD ALSO BE A BLUSTERY DAY FOR PORTIONS OF CENTRAL AND EASTERN WI...AS 40-50KT WINDS RESIDE AROUND 5000-6000FT. CLOUD COVER SHOULD REDUCE MIXING...BUT MIXING TO JUST 2000-3000 FT SHOULD GET GETS INTO THE 25-35KT RANGE. EVEN THE SLOWEST MODELS BRING ANY PRECIP TO AN END EARLY MONDAY AFTERNOON...WITH DRY WEATHER EXPECTED MONDAY NIGHT INTO TUESDAY. A WEAK MID-LEVEL SHORTWAVE AND SOME WARM AIR ADVECTION COULD KICK OFF SOME VERY LIGHT PRECIP ON TUESDAY...BUT WILL NOT MENTION IN THE GRIDS. NEXT CHANCE FOR PRECIP ARRIVES TUESDAY NIGHT INTO WEDNESDAY NIGHT...BUT MODELS DISAGREE ON EXACT TIMING. THIS SYSTEM LOOKS TO BE PRETTY WARM FOR THIS TIME OF YEAR...AS MOST HAVE BEEN THIS YEAR...WITH MAINLY RAIN EXPECTED OVER THE EAST...AND A MIX OF RAIN AND SNOW OVER THE NORTH. THIS SYSTEM COULD TAP INTO A LITTLE GULF MOISTURE...WHICH COULD ADD TO OR EXTEND SOME OF THE HYDRO CONCERNS IN THE AREA...BUT MODELS DIFFER ON WHERE THE HEAVIEST RAIN WILL SET UP...BUT SOMETHING TO WATCH IN FUTURE MODEL RUNS. YET ANOTHER SYSTEM IS EXPECTED AT THE END OF NEXT WEEK OR WEEKEND WITH A LOT TIME TO IRON OUT THOSE DETAILS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1027 PM CST FRI DEC 18 2015 WIDESPREAD STRATOCUMULUS (VFR/CIGS) AND SCT FLURRIES WERE STILL ONGOING OVER THE FORECAST AREA LATE THIS EVG. EXPECT AT LEAST PARTIAL CLEARING TO OCCUR OVERNIGHT AS A RIDGE OF HIGH PRESSURE MOVES INTO THE WESTERN GREAT LAKES. THE CLOUDS ARE EXPECTED TO BE MOST PERSISTENT OVER NORTHERN WI...WHERE THEY MAY LINGER INTO SATURDAY MORNING. GUSTY WEST WINDS WILL SUBSIDE AND TURN SOUTHWEST ON SATURDAY AFTERNOON AS THE RIDGE AXIS ARRIVES. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......BERSCH AVIATION.......KIECKBUSCH
Hazardous weather outlook, Dec 18, 2:12 PM CST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 212 PM CST FRI DEC 18 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 212 PM CST FRI DEC 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL IS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING... MAINLY NORTH AND WEST OF THE FOX VALLEY...DUE TO A MIX OF LIGHT RAIN...SNOW...SLEET...AND FREEZING DRIZZLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-192015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 212 PM CST FRI DEC 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI/BERSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:36 PM CST | Small Craft Advisory | GRB | 41 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.